# SDR GTIA2022013136257

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 12,855 hours, 5,422 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR ASSIST BTL DEACTIVATED -REACTIVATED L2 DOOR ASSIST BTL IN REF W/ 52-22-00
